Access count of this item: 1

Files in This Item:
File Description SizeFormat 
2035-13.pdf518.42 kBAdobe PDFView/Open
Title: Lau algebras defined by semisimple commutative Banach algebras of type I (Researches on isometries from various viewpoints)
Authors: Takahasi, Sin-Ei
Miura, Takeshi
Takagi, Hiroyuki
Inoue, Jyunji
Author's alias: 高橋, 眞映
三浦, 毅
高木, 啓行
井上, 純治
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 115
End page: 119
Abstract: This is an announcement of our research on semisimple commutative Banach algebras of type I and Lau algebras defined by them. We classify those algebras into four classes by means of BSE and BED algebras.
URI: http://hdl.handle.net/2433/236820
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.